Health Tip: Avoid Concentrated Caffeine
Other news for:|
| ||Resources from
(HealthDay News) -- The U.S. Food and Drug Administration warns against taking pure or highly concentrated caffeine products, citing at least two overdose deaths among otherwise healthy people.
Given possible difficulty in measuring the products in a safe dose, and the products' resemblence to other beverages, it's relatively easy to overdose, the agency says.
One teaspoon of pure powdered caffeine may contain as much of the stimulant as 28 cups of coffee, the FDA warns.
Symptoms of caffeine overdose may include: rapid or erratic heartbeat, seizures, vomiting, diarrhea, disorientation and in worse case, death, the agency says.
Copyright © 2018 . All rights reserved.
Resources from HONselect:
HONselect is the HON's medical search engine.
It retrieves scientific articles, images, conferences and web sites on the
The list of medical terms above are retrieved automatically from the article.
The text presented on this page is not a substitute for professional
medical advice. It is for your information only and may not represent your true
individual medical situation. Do not hesitate to consult your healthcare provider
if you have any questions or concerns. Do not use this information to diagnose or
treat a health problem or disease without consulting a qualified healthcare professional.
Be advised that HealthDay articles are derived from various sources
and may not reflect your own country regulations.
The Health On the Net Foundation does not endorse opinions,
products, or services that may appear in HealthDay articles.